Liste des citations dans Numdam pour : On the definition and the lower semicontinuity of certain quasiconvex integrals

Annales de l'I.H.P. Analyse non linéaire, Tome 3 (1986) no. 5, pp. 391-409.

ESAIM: Control, Optimisation and Calculus of Variations, Tome 20 (2014) no. 4, pp. 1078-1122.

ESAIM: Control, Optimisation and Calculus of Variations, Tome 19 (2013) no. 2, pp. 555-573.

ESAIM: Control, Optimisation and Calculus of Variations, Tome 18 (2012) no. 1, pp. 181-207.


ESAIM: Control, Optimisation and Calculus of Variations, Tome 17 (2011) no. 2, pp. 472-492.

Annales de l'I.H.P. Analyse non linéaire, Tome 21 (2004) no. 2, pp. 209-236.

Annales de l'I.H.P. Analyse non linéaire, Tome 20 (2003) no. 3, pp. 359-390.

Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 10 (2001) no. 2, pp. 299-311.

ESAIM: Control, Optimisation and Calculus of Variations, Tome 5 (2000), pp. 71-85.

Annales de l'I.H.P. Analyse non linéaire, Tome 16 (1999) no. 6, pp. 773-812.

Rendiconti del Seminario Matematico della Università di Padova, Tome 99 (1998), pp. 105-131.

Annales de l'I.H.P. Analyse non linéaire, Tome 14 (1997) no. 3, pp. 309-338.